International Journal of Mathematics and Mathematical Sciences
Volume 27 (2001), Issue 3, Pages 141-148
Graded subalgebras of the Lie algebra of a smooth manifold
Box 1174, Virden MB Rom 2CO, Canada
Received 16 June 2000; Revised 16 December 2000
Copyright © 2001 Karl De Paepe. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We construct and study finitely generated graded subalgebras of the
Lie algebra of a smooth manifold.